# SDR IPXA09M56367

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 60289115
- Part serial: 0471
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE REMOTE PRESS PTT IND SYS LIGHT STAYS ON.  SLIDE PRESSURE OK.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE IAW MM 25-61-15-4.  CHECKED FOR PROPER FUNCTION OF DOOR OPERATION.  INSTALLATION AND FUNCTION OF REMOTE PRESSURE IND LIGHT.  ALL SATISFACTORY.
